# SDR FDEA201608303083

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,483 hours, 15,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26C175282
- Condition: Intermittent
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT CREW DOOR SLIDE INFLATION CYLINDER LOW PRESSURE LIGHT IS ILLUMINATED.  CHECKED SLIDE INFLATION PRESSURE GAUGE AND FOUND SLIDE ASSY PRESSURE BOTTLE IN GREEN BAND, WHILE CYCLING PTT SWITCH SEVERAL TIMES FOUND IT WOULD RANDOMLY FLICKER.  R&R LIGHT SWITCH IAW AMM SMP, OPS CHECKED SWITCH IAW TASK 25-61-04-710-801, OPS CHECK GOOD, NO DEFECTS AT THIS TIME.
